NationJS Frontrunners!

Washington, DC : May 10, 2019

The Mid-Atlantic's JavaScript and full web stack conference series!

NationJS will be held May 10, 2019. Our theme this time will be Frontrunners, the best techniques and technologies in the realm of front end development.

Tickets!

Tickets to NationJS Frontrunners are available now! But act fast! We will sell out!

Meet Our Speakers!

We love our speakers and emcees!

Emcees!

Join Us!
Hug

NationJS Frontrunners 2019 Program

May 10 - Frontrunners Conference

Time Talk/Event
8:30 – 9:30 Registration and Breakfast
9:30 – 9:55 Futurist Code Bases: Integrating JS of the FutureToday by Brian Holt
9:55 – 10:15 Break (20 mins)
10:15 – 10:40 The Hybrid Experiment: Merging Node.js, WordPress, and React by Chiedo
10:45 – 11:10 I Don't Hate JavaScript Anymore by Michael Szul
11:10 – 11:40 Break (30 mins)
11:40 – 12:05 JavaScript, JavaScript…. Rocks You! by Vitalii Bobrov
12:10 – 12:35 Authentication for the REST of Us by Divya Sasidharan
12:35 – 2:05 Lunch (90 mins)
2:05 – 2:30 Controlling a swarm of drones with JavaScript by Jasper Schulte
2:30 – 2:55 Break (25 mins)
2:55 – 3:20 Building Bridges, Not Walls: An Approach to Accessibility by Ashley Jean
3:25 – 3:50 How I Learned to Stop Worrying and Love TypeScript by Tommy O'Keefe
3:50 – 4:20 Break (30 mins)
4:20 – 4:45 Be a Jedi developer. Become one with the Source, and the Source will guide you. by Nir Kaufman
4:50 – 5:15 Take on Me, Web Browsers! by Eva Ferreira
6:00 After Party at Social Tables (1325 G St NW)
NationJS Frontrunners Conference!
Puppies